# SDR HALA20230905189

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 38,383 hours, 6,065 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,853 hours, 6,073 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED FAULT ECAM. APPLIED QRH ENG BLEED RESET PROCEDURE. RESET WAS UNSUCCESSFUL. REMOVED AND REPLACED ENG #1 PRV VLAVE IAW AMM 36-11-52-400-804-A. OPS TEST GOOD. NO LEAKS FOUND AFTER 5 MIN ENGINE RUN. AC OK TO CONTINUE.
